Detail publikace

Classification of neutral difference equations of any order with respect to the asymptotic behavior of their solutions

Originální název

Classification of neutral difference equations of any order with respect to the asymptotic behavior of their solutions

Anglický název

Classification of neutral difference equations of any order with respect to the asymptotic behavior of their solutions

Jazyk

en

Originální abstrakt

The asymptotic behavior of the solutions to a linear neutral difference equation with a general retarded argument and a general deviated argument is investigated. Results are derived for the first order equations as well as for equations of arbitrary order.

Anglický abstrakt

The asymptotic behavior of the solutions to a linear neutral difference equation with a general retarded argument and a general deviated argument is investigated. Results are derived for the first order equations as well as for equations of arbitrary order.

BibTex


@article{BUT111339,
  author="Josef {Diblík} and I.P. {Stavroulakis} and G.E. {Chatzarakis} and G.N. {Miliaras}",
  title="Classification of neutral difference equations of any order with respect to the asymptotic behavior of their solutions",
  annote="The asymptotic behavior of the solutions to a linear neutral difference equation with a general retarded argument and a general deviated argument is investigated. Results are derived for the first order equations as well as for equations of arbitrary order.",
  address="ELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USA",
  chapter="111339",
  doi="10.1016/j.amc.2013.11.079",
  howpublished="online",
  institution="ELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USA",
  number="227",
  volume="2014",
  year="2014",
  month="march",
  pages="77--90",
  publisher="ELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USA",
  type="journal article in Web of Science"
}